Alert archive / Wisconsin / River Flood Warnings in 2022

River Flood Warning 4, NWS Green Bay, WI

March 24, 2022Wood County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Mar 24, 2022, 7:53 AM CDT for Wood County, Wisconsin. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Mar 24, 2022, 7:53 AM CDT (12:53 UTC)
Expired
Mar 26, 2022, 3:18 PM CDT
In force
55 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Wood County, WI

The radar

The La Crosse radar (KARX), 132 km from the middle of the area, began a volume at 12:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wisconsin River below Biron Dam (BIRW3).

Action stage
1015 ft
Minor stage
1017 ft
Moderate stage
1020 ft
Major stage
1022 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

737 
WGUS43 KGRB 241253
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
753 AM CDT Thu Mar 24 2022

...The National Weather Service in Green Bay WI has issued a Flood 
Warning for the following rivers in Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued this evening at 1000 PM CDT.

&&

WIC141-250300-
/O.NEW.KGRB.FL.W.0004.220324T1253Z-000000T0000Z/
/BIRW3.1.RS.220324T0944Z.220324T1210Z.000000T0000Z.UU/
753 AM CDT Thu Mar 24 2022

...FLOOD WARNING IN EFFECT FROM THIS MORNING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...From this morning until further notice.

* IMPACTS...At 1017.0 feet, Widespread wooded lowland flooding. 
  Water approaches a few homes on South Biron Drive in Biron.

* ADDITIONAL DETAILS...
  - At 7:10 AM CDT Thursday the stage was 1017.4 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

Hykin
6 follow-up statements
622 
WGUS83 KGRB 250221
FLSGRB

Flood Statement
National Weather Service Green Bay WI
921 PM CDT Thu Mar 24 2022

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Yellow River at Babcock affecting Wood County.

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Oconto River above Oconto affecting Oconto County.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

  Peshtigo River near Porterfield affecting Marinette County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this evening at 1030 PM CDT.

&&

WIC083-250330-
/O.CAN.KGRB.FL.W.0001.000000T0000Z-220325T0221Z/
/OCTW3.1.RS.220323T2203Z.220324T0530Z.220324T2200Z.UU/
921 PM CDT Thu Mar 24 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Oconto River above Oconto.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 8.9 feet.
  - Forecast...The river will continue to slowly fall tonight,
    but remain above bankfull.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC141-251500-
/O.EXT.KGRB.FL.W.0003.000000T0000Z-220325T2119Z/
/BBCW3.U.RS.220324T0545Z.220324T2300Z.220325T0319Z.NO/
921 PM CDT Thu Mar 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Yellow River at Babcock.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 12.0 feet, Flooding is confined mainly to 
  agricultural...wooded lowland and marshes.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 12.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Thursday was 12.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 4.2 feet Thursday
    evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC141-251500-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T0010Z.000000T0000Z.UU/
921 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...Until further notice.

* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is 
  occurring along the river. About a half-foot of water surrounds a 
  few homes on South Biron Drive in Biron. Water may be over 
  portions of Reddin Road. Water may also be approaching parts of 
  Highway 66 or County Road P due to Stoney Brook Creek backing up.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Thursday the stage was 1018.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Thursday was 1018.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

WIC075-251500-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.U.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
921 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peshtigo River near Porterfield.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there 
  is widespread flooding of wooded lowland.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 12.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Thursday was 12.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

Kallas
028 
WGUS83 KGRB 250242
FLSGRB

Flood Statement
National Weather Service Green Bay WI
942 PM CDT Thu Mar 24 2022

...The Flood Warning is extended for the following rivers in 
Wisconsin...

  Yellow River at Babcock affecting Wood County.

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

  Peshtigo River near Porterfield affecting Marinette County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Friday morning at 1000 AM CDT.

&&

WIC141-251500-
/O.EXT.KGRB.FL.W.0003.000000T0000Z-220325T2141Z/
/BBCW3.U.RS.220324T0545Z.220324T2300Z.220325T0341Z.NO/
942 PM CDT Thu Mar 24 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring.

* WHERE...Yellow River at Babcock.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 12.0 feet, Flooding is confined mainly to 
  agricultural...wooded lowland and marshes.

* ADDITIONAL DETAILS...
  - At 9:00 PM CDT Thursday the stage was 12.2 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM CDT Thursday was 12.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this evening and continue falling to 4.2 feet Thursday
    evening.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4441 9019 4441 9007 4425 9007 4425 9019


$$

WIC141-251500-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.N.RS.220324T0944Z.220325T0010Z.000000T0000Z.UU/
942 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...Until further notice.

* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is 
  occurring along the river. About a half-foot of water surrounds a 
  few homes on South Biron Drive in Biron. Water may be over 
  portions of Reddin Road. Water may also be approaching parts of 
  Highway 66 or County Road P due to Stoney Brook Creek backing up.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Thursday the stage was 1018.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Thursday was 1018.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

WIC075-251500-
/O.CON.KGRB.FL.W.0002.000000T0000Z-000000T0000Z/
/PFDW3.N.RS.220324T0125Z.220324T2350Z.000000T0000Z.UU/
942 PM CDT Thu Mar 24 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Peshtigo River near Porterfield.

* WHEN...Until further notice.

* IMPACTS...At 12.0 feet, Area boat docks begin flooding and there 
  is widespread flooding of wooded lowland.

* ADDITIONAL DETAILS...
  - At 8:00 PM CDT Thursday the stage was 12.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 8:00 PM CDT Thursday was 12.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 12.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4517 8790 4517 8778 4510 8776 4509 8780
      4512 8782 4510 8790


$$

Kallas
115 
WGUS83 KGRB 251521
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1021 AM CDT Fri Mar 25 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov/grb

The next statement will be issued late tonight at 130 AM CDT.

&&

WIC141-260630-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T0910Z.000000T0000Z.UU/
1021 AM CDT Fri Mar 25 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...Until further notice.

* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is 
  occurring along the river. About a half-foot of water surrounds a 
  few homes on South Biron Drive in Biron. Water may be over 
  portions of Reddin Road. Water may also be approaching parts of 
  Highway 66 or County Road P due to Stoney Brook Creek backing up.

* ADDITIONAL DETAILS...
  - At 10:10 AM CDT Friday the stage was 1018.7 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

SAC
842 
WGUS83 KGRB 260155
FLSGRB

Flood Statement
National Weather Service Green Bay WI
855 PM CDT Fri Mar 25 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued Saturday afternoon at 1200 PM CDT.

&&

WIC141-261700-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T1810Z.000000T0000Z.UU/
855 PM CDT Fri Mar 25 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...Until further notice.

* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is 
  occurring along the river. About a half-foot of water surrounds a 
  few homes on South Biron Drive in Biron. Water may be over 
  portions of Reddin Road. Water may also be approaching parts of 
  Highway 66 or County Road P due to Stoney Brook Creek backing up.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Friday the stage was 1018.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Friday was 1018.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - Flood History...This crest compares to a previous crest of
    1017.7 feet on 04/13/2014.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

KLJ
373 
WGUS83 KGRB 261659
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1159 AM CDT Sat Mar 26 2022

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 300 AM CDT.

&&

WIC141-270800-
/O.CON.KGRB.FL.W.0004.000000T0000Z-000000T0000Z/
/BIRW3.U.RS.220324T0944Z.220325T1810Z.000000T0000Z.UU/
1159 AM CDT Sat Mar 26 2022

...FLOOD WARNING REMAINS IN EFFECT UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Wisconsin River below Biron Reservoir.

* WHEN...Until further notice.

* IMPACTS...At 1019.0 feet, Widespread flooding in wooded lowland is 
  occurring along the river. About a half-foot of water surrounds a 
  few homes on South Biron Drive in Biron. Water may be over 
  portions of Reddin Road. Water may also be approaching parts of 
  Highway 66 or County Road P due to Stoney Brook Creek backing up.

* ADDITIONAL DETAILS...
  - At 7:10 PM CDT Friday the stage was 1018.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 7:10 PM CDT Friday was 1018.9 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 1017.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

Uhlmann
165 
WGUS83 KGRB 262018
FLSGRB

Flood Statement
National Weather Service Green Bay WI
318 PM CDT Sat Mar 26 2022

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...

  Wisconsin River below Biron Reservoir affecting Wood County.

WIC141-262130-
/O.CAN.KGRB.FL.W.0004.000000T0000Z-220326T2018Z/
/BIRW3.U.RS.220324T0944Z.220325T1810Z.220326T1632Z.UU/
318 PM CDT Sat Mar 26 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Wisconsin River below Biron Reservoir.

* ADDITIONAL DETAILS...
  - At 1:10 PM CDT Saturday the stage was 1016.7 feet.
  - Forecast...No forecast is available for this location.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4442 8973 4438 8980 4442 8986 4447 8973


$$

KLJ

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Mar 24, 6:53 AM CDT, 1 hour earlier.

Area forecast discussion, Mar 24, 6:53 AM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Green Bay WI
653 AM CDT Thu Mar 24 2022

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 331 AM CDT Thu Mar 24 2022

The main concerns in the short-term portion of the forecast will be
the lingering slippery roads across portions of the Northwoods this
morning along with the potential for heavier bursts of
snow/rain Friday.

Today: As vertically stacked low continues to depart from the area
to the east this morning, wrap-around moisture will linger
throughout the day. The better forcing mechanisms and the deepest
moisture will shift well east of the area by early afternoon,
leading to an overcast day. Perhaps some light drizzle/rain showers
could linger across east-central and far northeast Wisconsin early
in the day as remnant shortwave sags south through the area;
however, a steady diminishing trend is expected through mid to late
morning. Otherwise, temperatures will likely rebound a bit with high
temperatures expected to warm into the upper 30s to around 40
degrees.

Tonight: The aforementioned system and features are expected to
depart as a brief shot of drier slides through the area. This should
allow skies to clear from west to east. The clearing skies will
allow temperatures to drop into the upper teens to low 20s, where
snow cover is still on the ground. Elsewhere, lows will drop into
the upper 20s to around 30.

Friday: The next low pressure system is expected to slide across
Ontario throughout the day. Aloft, an upper-level trough/low is
expected to dive southeast into Wisconsin by mid to early afternoon.
Some snow squall potential does exist, especially through roughly
mid to late morning across portions of central and north-central
Wisconsin. Those locations would be most favored as this is when the
frontal boundary is passing through the area, temperatures favor
mainly snow and 0-3km lapse rates begin to steepen (around 6.5C/km)
with the approaching intense shortwave. There are some missing
pieces to create a greater probability of occurrence such as the
lack of a fairly strong rise/fall pressure couplet, the lack of a
true Arctic cold front (sudden temp drop after passage) and
moisture only briefly brushes into the DGZ (not quite to the
preferred -15C isotherm). The missing pieces and the fact that
some of the favorable criteria are displaced, leads to a bit less
confidence and has kept us from increasing overall messaging with
this update. Farther east, temperatures are expected to warm into
the low 40s by late morning into the afternoon as the
aforementioned features approach, leading to even less confidence
of significant impacts across east-central and far northeast
Wisconsin. Another possibility that may occur over those locations
is graupel mixed with the rain showers as instability increases
(although mid-level lapse rates aren't overly impressive).
Overall precipitation amounts are expected to be around 0.05 to
0.10 inches with fairly low snow ratios where snow occurs. This
would lead to minor snow accumulations of around a few tenths of
an inch across central and north-central with little to no snow
elsewhere. High temperatures are expected to range from the mid
30s to low 40s, warmest east.

.LONG TERM...Friday Night Through Wednesday
Issued at 331 AM CDT Thu Mar 24 2022

Closed upper low at 500mb will gradually move east of the
area Friday night. A cold northwest flow aloft will continue this
weekend into early next week before the next 500mb trough swings
across the area during the middle of next week.

For Friday night, the upper level disturbance and closed low upper
low will move east of the area. Gusty northwest winds will continue
through the night, with some of the strongest winds expected
during the late evening and overnight hours. The snow shower
activity should begin to wane and then end during the evening for
most locations. The air is cold enough at 850mb to support the
chance of lake effect snow showers across the far north from late
Friday night into Sunday.

There is a stark difference in guidance values for highs on
Saturday. Leaned toward the colder met guidance across the north
where there will be snow cover and closer to the core of the
cold air, while taking a blend of the colder MET and warmer MAV
guidance where there is no snow cover. It will be cold Saturday
night with lows in the single digits above zero north to the teens
south. Well below normal temperatures continue Sunday with highs
in the 20s north and lower to middle 30s south. Temperatures
return closer to normal on Monday with highs in the 30s to around
40. Low confidence in precipitation chances late Monday night.
There is increasing confidence that a system will impact the area
Tuesday afternoon into Wednesday, bringing more rain and snow to
the area. It is too early to determine snowfall amounts.
Temperatures by the middle of next week should be fairly close to
normal.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 652 AM CDT Thu Mar 24 2022

IFR conditions are expected to gradually improve this afternoon
into this evening as the sprawling low pressure system shifts off
to the east of the area. As drier air arrives tonight, expect
clearing skies along with much better flying conditions. The next
upper-level disturbance will bring increasing clouds Friday, with
a chance of snow squalls in the afternoon and evening producing
brief IFR conditions.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Cooley
LONG TERM......Eckberg
AVIATION.......Cooley
Hazardous weather outlook, Mar 24, 3:57 AM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
357 AM CDT Thu Mar 24 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-250900-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
357 AM CDT Thu Mar 24 2022

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Spotty light freezing drizzle or light snow showers will linger
through early this morning. Untreated roads, bridges, and
overpasses may become snow and ice covered in parts of north
central, central and far northeast Wisconsin, so motorists should
use caution.

Flows will be elevated on area rivers as runoff from recent rain
and snowmelt flows through the drainage basins, leading to above
bankfull conditions. A few rivers have levels have already
increased to minor flood stage. Some ice jamming may also occur
as the increased flows lift and break up any remaining river ice.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

The continued runoff into area rivers will lead to bankfull or
minor flood stage on several rivers into the weekend. Some ice
jamming may occur as the increased flows lift and break up any
remaining river ice.

Brief heavier snow showers or snow squalls are possible on Friday
afternoon and evening which could lead to short, but sudden, road
impacts due to quick reductions in visibility and slippery
conditions.

.SPOTTER INFORMATION STATEMENT...

Spotters are urged to forward any reports of freezing rain to the
National Weather Service in Green Bay this morning.

LMZ521-522-541>543-250900-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
357 AM CDT Thu Mar 24 2022

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few northwest gale force gusts are possible Friday night into
Saturday morning.

Cooley/Eckberg

In the hours before

Special weather statement, Mar 24, 6:49 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Green Bay WI
649 AM CDT Thu Mar 24 2022

WIZ005-010>013-018>021-030-031-073-241330-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Marathon-Shawano-
Southern Marinette County-
649 AM CDT Thu Mar 24 2022

...LIGHT FREEZING RAIN AND SNOW THAT FELL THROUGH EARLY THIS
MORNING MAY RESULT IN SLIPPERY TRAVEL FOR THE MORNING COMMUTE...

Light freezing rain and light snow that fell overnight into the
early morning may lead to slippery travel for the morning
commute. Untreated roads, bridges and overpasses may be slippery
through mid morning before temperature warm above freezing.

If traveling this morning, please allow extra time to reach your
destination and be prepared for sudden changes in road conditions.

Cooley
Local storm report, Mar 24, 7:39 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
739 AM CDT THU MAR 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     SNOW             1 SSE HAZELHURST        45.78N 89.70W
03/24/2022  M4.6 INCH        ONEIDA             WI   PUBLIC

            LOST TONS OF WHITE PINE BRANCHES ON 3/23 AND
            OVERNIGHT DUE TO THE PINE NEEDLES BEING
            LOADED WITH ICE AND WATER.

&&

HYKIN
Special weather statement, Mar 24, 7:46 AM CDT, 7 minutes before
Special Weather Statement
National Weather Service Green Bay WI
746 AM CDT Thu Mar 24 2022

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-241500-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
746 AM CDT Thu Mar 24 2022

...SLIPPERY SPOTS ON ROADS FOR THE MORNING COMMUTE...

Temperatures near the freezing mark and scattered light freezing
rain and snow have caused roads to become slippery in spots this
morning. Untreated roads, bridges and overpasses may be ice
covered until temperatures warm above freezing mid-morning. The
worst conditions are expected over north central and far northeast
Wisconsin, where temperatures are the coldest.

Morning commuters should allow extra time to reach their destination,
and be prepared for sudden changes in road conditions.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 7:50 PM CDTRiver Flood WarningGRBOconto3 days
Mar 23, 9:47 PM CDTRiver Flood WarningGRBMarinette47 hr
Mar 24, 1:47 AM CDTRiver Flood WarningGRBWood27 hr
Mar 24, 2:50 PM CDTSmall Craft AdvisoryGRB70 hr

Nearby

River Flood Warnings in Wisconsin, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.